# SDR IPXA2020102461621

- Difficulty date: October 9, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 20,215 hours, 12,248 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: A572445920000
- Condition: Bent
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 RT WING PANEL 672KB NUTPLATE SUPPORT BRACKET 2 EA BENT LOCATED ABOVE INBOARD FLAP ONBOARD TRACK.  RETORQUED ONE BRACKET FABRICATED A 2ND BRACKET USING 2024-T3-050 INSTALLED BOTH BRACKET, IAW A300 SRM 51-40-21.  TREATED AND PRIMED, IAW SRM 51-21-10 TOP COATED SRM 51-75-10.
